I can understand your concern.
Yes pills can cause a slight delay in your periods.
And NO having sex around your periods date do not necessarily delay the periods unless you have concieved.
Consult a gynaecologist in person for further evaluation and management.
Dr. Anil kumar jain.
Since you have taken pills, it might one of the possible reasons of your delayed periods but it is not sure. Therefore, I would suggest taking a urine pregnancy test to confirm whether you are pregnant or not. If the result is negative, you are not pregnant. If the result is positive, then consult a gynecologist for further evaluation and treatment.
Take a urine pregnancy test.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.